Alert archive / Texas / Red Flag Warnings in 2018

Red Flag Warning 10, NWS Amarillo, TX

February 25, 201813 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma

NWS Amarillo, TX issued this red flag warning at Feb 25, 2018, 3:12 PM CST for 13 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It took effect at Feb 26, 2018, 11:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 25, 2018, 3:12 PM CST (21:12 UTC)
In effect from
Feb 26, 2018, 11:00 AM CST
Expired
Feb 26, 2018, 7:00 PM CST
In force
8 hr
Issued by
NWS Amarillo, TX

Counties Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Dallam County, TX, Deaf Smith County, TX, Hansford County, TX, Hartley County, TX, Hutchinson County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Sherman County, TX

The radar

The Amarillo radar (KAMA), 72 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.2 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2018-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2018-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -46 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3579 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
-46 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

140 
WWUS84 KAMA 252112
RFWAMA

URGENT - FIRE WEATHER MESSAGE
National Weather Service Amarillo TX
312 PM CST Sun Feb 25 2018

TXZ011>013-016>018-261200-
/O.UPG.KAMA.FW.A.0010.180226T1700Z-180227T0100Z/
/O.NEW.KAMA.FW.W.0010.180226T1700Z-180227T0100Z/
/O.CON.KAMA.FW.W.0009.000000T0000Z-180226T0100Z/
Oldham-Potter-Carson-Deaf Smith-Randall-Armstrong-
312 PM CST Sun Feb 25 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTH CENTRAL
TEXAS PANHANDLE...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST MONDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN AND CENTRAL
TEXAS AND OKLAHOMA PANHANDLES...

The National Weather Service in Amarillo has issued a Red Flag
Warning for strong winds and low relative humidity, which is in
effect from 11 AM to 7 PM CST Monday. The Fire Weather Watch is
no longer in effect.

* Affected Area...In Texas...Oldham...Potter...Carson...Deaf 
  Smith...Randall and Armstrong.

* 20 Foot Winds...Southwest 15 to 25 MPH with gusts up to 35 MPH.

* Relative Humidity...As low as 8 to 13 percent.

* Red Flag Threat Index...3 to 6.

* Timing...Critical fire weather conditions are expected to 
  continue through around 7 PM this evening. Critical fire 
  weather conditions are expected to begin around 11 AM Monday 
  and end around 7 PM Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures will
create favorable weather for rapid fire growth and spread. Avoid
activities that promote open flames and sparks.

&&

$$

OKZ001-002-TXZ001>003-006>008-261200-
/O.UPG.KAMA.FW.A.0010.180226T1700Z-180227T0100Z/
/O.NEW.KAMA.FW.W.0010.180226T1700Z-180227T0100Z/
Cimarron-Texas-Dallam-Sherman-Hansford-Hartley-Moore-Hutchinson-
312 PM CST Sun Feb 25 2018

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST MONDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN AND CENTRAL
TEXAS AND OKLAHOMA PANHANDLES...

The National Weather Service in Amarillo has issued a Red Flag
Warning for strong winds and low relative humidity, which is in
effect from 11 AM to 7 PM CST Monday. The Fire Weather Watch is
no longer in effect.

* Affected Area...In Oklahoma...Cimarron and Texas. In Texas... 
  Dallam...Sherman...Hansford...Hartley...Moore and Hutchinson.

* 20 Foot Winds...Southwest 15 to 25 MPH with gusts up to 35 MPH.

* Relative Humidity...As low as 8 to 13 percent.

* Red Flag Threat Index...3 to 6.

* Timing...Critical fire weather conditions are expected to 
  begin around 11 AM Monday and end around 7 PM Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures will
create favorable weather for rapid fire growth and spread. Avoid
activities that promote open flames and sparks.

&&

$$

Schneider

For more information from the National Weather Service visit...
www.weather.gov/ama
4 follow-up statements
120 
WWUS84 KAMA 260253
RFWAMA

URGENT - FIRE WEATHER MESSAGE
National Weather Service Amarillo TX
853 PM CST Sun Feb 25 2018

OKZ001-002-TXZ001>003-006>008-011>013-016>018-261500-
/O.CON.KAMA.FW.W.0010.180226T1700Z-180227T0100Z/
Cimarron-Texas-Dallam-Sherman-Hansford-Hartley-Moore-Hutchinson-
Oldham-Potter-Carson-Deaf Smith-Randall-Armstrong-
853 PM CST Sun Feb 25 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CST
MONDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTH
CENTRAL TEXAS PANHANDLE...

* Affected Area...In Oklahoma...Cimarron and Texas. In Texas... 
  Dallam...Sherman...Hansford...Hartley...Moore...Hutchinson... 
  Oldham...Potter...Carson...Deaf Smith...Randall and Armstrong.

* 20 Foot Winds...Southwest 15 to 25 MPH with gusts up to 35 MPH.

* Relative Humidity...As low as 10 to 13 percent.

* Red Flag Threat Index...3 to 6.

* Timing...Critical fire weather conditions are expected to 
  continue through around 7 PM this evening. Critical fire 
  weather conditions are expected to begin around 11 AM Monday 
  and end around 7 PM Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures will
create favorable weather for rapid fire growth and spread. Avoid
activities that promote open flames and sparks.

&&

$$

For more information from the National Weather Service visit...
www.weather.gov/ama
986 
WWUS84 KAMA 260810
RFWAMA

URGENT - FIRE WEATHER MESSAGE
National Weather Service Amarillo TX
210 AM CST Mon Feb 26 2018

OKZ003-TXZ004-270100-
/O.EXA.KAMA.FW.W.0010.180226T1700Z-180227T0100Z/
Beaver-Ochiltree-
210 AM CST Mon Feb 26 2018

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CST
THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR BEAVER
AND OCHILTREE COUNTIES...

The National Weather Service in Amarillo has issued a Red Flag
Warning for strong winds and low relative humidity, which is in
effect from 11 AM this morning to 7 PM CST this evening.

* Affected Area...In Oklahoma...Beaver. In Texas...Ochiltree.

* 20 Foot Winds...Southwest 15 to 25 MPH with gusts up to 35 MPH.

* Relative Humidity...As low as 10 to 13 percent.

* Red Flag Threat Index...3 to 6.

* Timing...Critical fire weather conditions are expected to 
  continue through around 7 PM this evening. Critical fire 
  weather conditions are expected to begin around 11 AM Monday 
  and end around 7 PM Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures will
create favorable weather for rapid fire growth and spread. Avoid
activities that promote open flames and sparks.

&&

$$

OKZ001-002-TXZ001>003-006>008-011>013-016>018-270100-
/O.CON.KAMA.FW.W.0010.180226T1700Z-180227T0100Z/
Cimarron-Texas-Dallam-Sherman-Hansford-Hartley-Moore-Hutchinson-
Oldham-Potter-Carson-Deaf Smith-Randall-Armstrong-
210 AM CST Mon Feb 26 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM CST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY
FOR THE SOUTH CENTRAL TEXAS PANHANDLE...

* Affected Area...In Oklahoma...Cimarron and Texas. In Texas... 
  Dallam...Sherman...Hansford...Hartley...Moore...Hutchinson... 
  Oldham...Potter...Carson...Deaf Smith...Randall and Armstrong.

* 20 Foot Winds...Southwest 15 to 25 MPH with gusts up to 35 MPH.

* Relative Humidity...As low as 9 to 13 percent.

* Red Flag Threat Index...3 to 6.

* Timing...Critical fire weather conditions are expected to 
  continue through around 7 PM this evening. Critical fire 
  weather conditions are expected to begin around 11 AM Monday 
  and end around 7 PM Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures will
create favorable weather for rapid fire growth and spread. Avoid
activities that promote open flames and sparks.

&&

$$

For more information from the National Weather Service visit...
www.weather.gov/ama
033 
WWUS84 KAMA 261628 CCA
RFWAMA

URGENT - FIRE WEATHER MESSAGE...CORRECTED
National Weather Service Amarillo TX
1028 AM CST Mon Feb 26 2018

OKZ003-TXZ004-270100-
/O.COR.KAMA.FW.W.0010.180226T1700Z-180227T0100Z/
Beaver-Ochiltree-
1028 AM CST Mon Feb 26 2018

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CST
THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR BEAVER
AND OCHILTREE COUNTIES...

The National Weather Service in Amarillo has issued a Red Flag
Warning for strong winds and low relative humidity, which is in
effect from 11 AM this morning to 7 PM CST this evening.

* Affected Area...In Oklahoma...Beaver. In Texas...Ochiltree.

* 20 Foot Winds...Southwest 15 to 25 MPH with gusts up to 35 MPH.

* Relative Humidity...As low as 10 to 13 percent.

* Red Flag Threat Index...3 to 6.

* Timing...Critical fire weather conditions are expected to begin
  around 11 AM today and end around 7 PM this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures will
create favorable weather for rapid fire growth and spread. Avoid
activities that promote open flames and sparks.

&&

$$

OKZ001-002-TXZ001>003-006>008-011>013-016>018-270100-
/O.COR.KAMA.FW.W.0010.180226T1700Z-180227T0100Z/
Cimarron-Texas-Dallam-Sherman-Hansford-Hartley-Moore-Hutchinson-
Oldham-Potter-Carson-Deaf Smith-Randall-Armstrong-
1028 AM CST Mon Feb 26 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM CST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY
FOR THE SOUTH CENTRAL TEXAS PANHANDLE...

* Affected Area...In Oklahoma...Cimarron and Texas. In Texas... 
  Dallam...Sherman...Hansford...Hartley...Moore...Hutchinson... 
  Oldham...Potter...Carson...Deaf Smith...Randall and Armstrong.

* 20 Foot Winds...Southwest 15 to 25 MPH with gusts up to 35 MPH.

* Relative Humidity...As low as 9 to 13 percent.

* Red Flag Threat Index...3 to 6.

* Timing...Critical fire weather conditions are expected to begin
  around 11 AM today and end around 7 PM this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures will
create favorable weather for rapid fire growth and spread. Avoid
activities that promote open flames and sparks.

&&

$$

Schneider

For more information from the National Weather Service visit...
www.weather.gov/ama
874 
WWUS84 KAMA 262110
RFWAMA

URGENT - FIRE WEATHER MESSAGE
National Weather Service Amarillo TX
310 PM CST Mon Feb 26 2018

TXZ001-006-011-016-271200-
/O.NEW.KAMA.FW.W.0011.180227T1700Z-180228T0100Z/
/O.NEW.KAMA.FW.A.0011.180228T1700Z-180301T0100Z/
/O.CON.KAMA.FW.W.0010.000000T0000Z-180227T0100Z/
Dallam-Hartley-Oldham-Deaf Smith-
310 PM CST Mon Feb 26 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTH CENTRAL
TEXAS PANHANDLE...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST TUESDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN TEXAS AND
OKLAHOMA PANHANDLES... 
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR 
MUCH OF THE TEXAS PANHANDLE...

The National Weather Service in Amarillo has issued a Red Flag
Warning for strong winds and low relative humidity, which is in
effect from 11 AM to 7 PM CST Tuesday. A Fire Weather Watch has
also been issued. This Fire Weather Watch for strong winds and
low relative humidity is in effect from Wednesday morning through
Wednesday evening.

* Affected Area...In Texas...Dallam...Hartley...Oldham and Deaf 
  Smith.

* 20 Foot Winds...Southwest 15 to 25 MPH with gusts up to 35 MPH.

* Relative Humidity...As low as 9 to 13 percent.

* Red Flag Threat Index...3 to 6.

* Timing...Critical fire weather conditions are expected to end
  around 7 PM this evening. Critical fire weather conditions are
  expected to begin around 11 AM and end around 7 PM Tuesday and
  Wednesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures will
create favorable weather for rapid fire growth and spread. Avoid
activities that promote open flames and sparks.

A Fire Weather Watch means that the potential for critical fire
weather conditions exists. Listen for later forecasts and
possible red flag warnings.

&&

$$

OKZ001-271200-
/O.NEW.KAMA.FW.W.0011.180227T1700Z-180228T0100Z/
/O.CON.KAMA.FW.W.0010.000000T0000Z-180227T0100Z/
Cimarron-
310 PM CST Mon Feb 26 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTH CENTRAL
TEXAS PANHANDLE...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST TUESDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN TEXAS AND
OKLAHOMA PANHANDLES...

The National Weather Service in Amarillo has issued a Red Flag
Warning for strong winds and low relative humidity, which is in
effect from 11 AM to 7 PM CST Tuesday.

* Affected Area...In Oklahoma...Cimarron.

* 20 Foot Winds...Southwest 15 to 25 MPH with gusts up to 35 MPH.

* Relative Humidity...As low as 9 to 13 percent.

* Red Flag Threat Index...3 to 6.

* Timing...Critical fire weather conditions are expected to end
  around 7 PM this evening. Critical fire weather conditions are
  expected to begin around 11 AM and end around 7 PM Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures will
create favorable weather for rapid fire growth and spread. Avoid
activities that promote open flames and sparks.

&&

$$

TXZ007-008-012-013-017-018-271200-
/O.NEW.KAMA.FW.A.0011.180228T1700Z-180301T0100Z/
/O.CON.KAMA.FW.W.0010.000000T0000Z-180227T0100Z/
Moore-Hutchinson-Potter-Carson-Randall-Armstrong-
310 PM CST Mon Feb 26 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTH CENTRAL
TEXAS PANHANDLE...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR
MUCH OF THE TEXAS PANHANDLE...

The National Weather Service in Amarillo has issued a Fire
Weather Watch for strong winds and low relative humidity, which
is in effect from Wednesday morning through Wednesday evening.

* Affected Area...In Texas...Moore...Hutchinson...Potter... 
  Carson...Randall and Armstrong.

* 20 Foot Winds...Southwest 20 to 30 MPH with gusts up to 40 MPH.

* Relative Humidity...As low as 9 to 13 percent.

* Red Flag Threat Index...3 to 6.

* Timing...Critical fire weather conditions are expected to end
  around 7 PM this evening. Critical fire weather conditions are
  expected to begin around 11 AM and end around 7 PM Wednesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures will
create favorable weather for rapid fire growth and spread. Avoid
activities that promote open flames and sparks.

A Fire Weather Watch means that the potential for critical fire
weather conditions exists. Listen for later forecasts and
possible red flag warnings.

&&

$$

OKZ002-003-TXZ002>004-270100-
/O.CON.KAMA.FW.W.0010.000000T0000Z-180227T0100Z/
Texas-Beaver-Sherman-Hansford-Ochiltree-
310 PM CST Mon Feb 26 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR BEAVER AND
OCHILTREE COUNTIES...

* Affected Area...In Oklahoma...Texas and Beaver. In Texas... 
  Sherman...Hansford and Ochiltree.

* 20 Foot Winds...Southwest 15 to 25 MPH with gusts up to 35 MPH.

* Relative Humidity...As low as 10 to 13 percent.

* Red Flag Threat Index...3 to 6.

* Timing...Critical fire weather conditions are expected to end 
  around 7 PM this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures will
create favorable weather for rapid fire growth and spread. Avoid
activities that promote open flames and sparks.

&&

$$

TXZ009-014-015-019-020-271200-
/O.NEW.KAMA.FW.A.0011.180228T1700Z-180301T0100Z/
Roberts-Gray-Wheeler-Donley-Collingsworth-
310 PM CST Mon Feb 26 2018

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR
MUCH OF THE TEXAS PANHANDLE...

The National Weather Service in Amarillo has issued a Fire
Weather Watch for strong winds and low relative humidity, which
is in effect from Wednesday morning through Wednesday evening.

* Affected Area...In Texas...Roberts...Gray...Wheeler...Donley 
  and Collingsworth.

* 20 Foot Winds...Southwest winds 20 to 30 mph with gusts near 40
  mph.

* Relative Humidity...10 to 15 percent.

* Red Flag Threat Index...2 to 4.

* Timing...Critical fire weather conditions are expected to begin
  around 11 AM and end around 7 PM Wednesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that the potential for critical fire
weather conditions exists. Listen for later forecasts and
possible red flag warnings.

&&

$$

Schneider

For more information from the National Weather Service visit...
www.weather.gov/ama

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Feb 25, 3:08 PM CST, 4 minutes earlier.

Area forecast discussion, Feb 25, 3:08 PM CST, 4 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
308 PM CST Sun Feb 25 2018

.DISCUSSION...
An upper trough will push east across the Panhandles this evening
and will usher in a surface boundary tracking north to south
across the forecast area. Surface trough to develop to the lee of
the Rockies across eastern Colorado and eastern New Mexico
tonight. The surface trough will deepen by Monday allowing for a
20 to 30 knot LLJ to develop mainly across the western half or
third of the Panhandles around 09Z to 12Z Monday. The southwesterly
winds should mix down to the surface by mid to late morning
Monday and continue through the afternoon hours. Southerly to
southwesterly 35 to 45 knot LLJ to develop Monday night as a cold
front pushes south through the central Plains and central Rockies
Tuesday.

Surface trough will track east across the forecast area ahead of
the cold front Tuesday as a surface low develops over southeastern
Colorado. Surface low will track southeast across the northeastern
quadrant of the Panhandles Tuesday night and into the western
portions of Oklahoma Wednesday. Cold front to push south and west
across the Panhandles Wednesday with another surface low developing
over northeastern New Mexico by Wednesday afternoon. Cold front
to push across all of the forecast area Wednesday evening and
Wednesday night. Open wave to track east out of the southwestern
states and southern Rockies Wednesday to push across the
Panhandles by Wednesday evening. Most of any precip will remain
mainly north and east of the forecast area Wednesday afternoon
into Wednesday evening. Kept the forecast dry for now through the
extended period as both the GFS and ECMWF mostly dry. Upper ridge
will build in over the Panhandles Thursday with southwesterly
upper flow Friday through the upcoming weekend.

Schneider

&&

.FIRE WEATHER...
Critical fire weather conditions are forecast to develop Monday
mainly across the western Panhandles and some portions of the
central Panhandles. Elevated fire weather conditions are expected
elsewhere. 20 foot downsloping southwesterly winds will increase
to around 15 to 25 mph with gusts up to 35 mph and minimum
humidities will be near 8 to 13 percent. RFTI's are forecast to be
around 3 to 6 mainly along and west of a Guymon to Amarillo line.

Mainly elevated fire weather conditions are expected across the
western Panhandles Tuesday with RFTI's forecast to be near 1 to 3
and southwesterly 20 foot winds will be near 15 mph or 15 to 20
mph with occasional gusts near 25 mph.

Elevated to critical fire weather conditions are expected across
much of the Panhandles Wednesday, Friday and Saturday with RFTI's
forecast to be near 1 to 3.

Schneider

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                23  63  35  69  36 /   0   0   0  10   0
Beaver OK                  20  64  36  68  33 /   0   0   0   5   0
Boise City OK              21  62  31  68  30 /   0   0   0   0   0
Borger TX                  26  66  39  71  39 /   0   0   0  10   0
Boys Ranch TX              21  65  34  71  33 /   0   0   5   5   0
Canyon TX                  21  64  33  71  35 /   0   0   5  10   0
Clarendon TX               27  64  35  69  40 /   0   0   5  10   5
Dalhart TX                 18  63  30  69  30 /   0   0   0   5   0
Guymon OK                  21  65  33  70  32 /   0   0   0   5   0
Hereford TX                21  63  34  70  34 /   0   0   5   5   0
Lipscomb TX                23  64  38  68  38 /   0   0   0  10   5
Pampa TX                   25  62  37  67  38 /   0   0   0  10   0
Shamrock TX                27  65  37  65  41 /   0   0   5  10   5
Wellington TX              27  66  38  67  43 /   0   0   5  10   5

&&

.AMA Watches/Warnings/Advisories...
TX...Red Flag Warning until 7 PM CST this evening for the following
     zones: Armstrong...Carson...Deaf Smith...Oldham...Potter...
     Randall.

     Red Flag Warning from 11 AM to 7 PM CST Monday for the following
     zones: Armstrong...Carson...Dallam...Deaf Smith...
     Hansford...Hartley...Hutchinson...Moore...Oldham...Potter...
     Randall...Sherman.

OK...Red Flag Warning from 11 AM to 7 PM CST Monday for the following
     zones: Cimarron...Texas.

&&

16/11
Hazardous weather outlook, Feb 25, 3:11 PM CST, 1 minute before
Hazardous Weather Outlook
National Weather Service Amarillo TX
311 PM CST Sun Feb 25 2018

OKZ001>003-TXZ001>020-261200-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
311 PM CST Sun Feb 25 2018

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...This Afternoon and Tonight.

Elevated fire weather conditions are expected across the
west central Texas Panhandle. Critical fire weather conditions
are expected across the southwest and south central Texas
Panhandle, where a Red Flag Warning continues in effect until 7 PM
this evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Elevated to critical fire weather conditions are expected on
Monday across the Panhandles, with western sections being at the
greatest risk. A Red Flag Warning is in effect Monday for the
western and central portions of the Panhandles.

Elevated to critical fire weather conditions will be possible on
Tuesday, Wednesday, Friday and Saturday across mainly western and
southern parts of the Texas and Oklahoma Panhandles. Wednesday and
Friday appear to be the day of greatest concern, with the greatest
threat for critical fire weather conditions.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

Area fire managers and emergency officials should be alert for
elevated to critical fire weather conditions today through
Wednesday, and again Friday and Saturday.

Schneider

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 3:51 AM CSTRed Flag WarningAMAArmstrong, Carson, Deaf Smith, Oldham, Potter, Randall15 hr

Nearby

Red Flag Warnings in Texas, 2018Red Flag Warnings in Oklahoma, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.